International Journal of Pure and Applied Mathematical Sciences (IJPAMS)

 

 

Volume 10, Number 1 spl. (2017)

 

 

Contents

 

OSCILLATION CRITERIA FOR NONLINEAR FUNCTIONAL NEUTRAL DELAY DIFFERENCE EQUATIONS WITH VARIABLE CO-EFFICIENTS
1-13
Authors: A. Murugesan and R. Suganthi

IMAGE COMPRESSION USING CHEBYSHEV POLYNOMIAL SURFACE FIT
15-27
Authors: S.Sajikumar and and A.K.Anilkumar

MATHEMATICAL MODELLING OF PULSATILE FLOW OF NONNEWTONIAN FLUID THROUGH AN ELASTIC ARTERY: EFFECTS OF ELASTICITY
29-40
Authors: M. Chitra, D. Karthikeyan

STABILITY OF DGC’S QUADRATIC FUNCTIONAL EQUATION IN QUASI-BANACH ALGEBRAS: DIRECT AND FIXED POINT METHODS
41-67
Authors: John M. Rassias, M. Arunkumar and S. Karthikeyan

RESEARCH FINDINGS OF GRAPH MINING MODELS AND TRANSFORMATIONS FOR SECURE BIG DATA NETWORK ANALYSIS
69-80
Authors: K.Rama Krishna, S.Sreekanth and M.Upendra Kumar

COMPUTATIONAL ANALYSIS TO FIND SHEAR STRESS VALUES IN HORIZONTAL POROUS CHANNEL GEOMETRY BY USING THE NUMERICAL METHOD FEM
81-93
Authors: P. Reddaiah and D.R.V. Prasada Rao

SINGLE OBJECTIVE FOR NO-WAIT PATIAL FLEXIBLE OPEN SHOP SCHEDULING PROBLEM USING HEURISTIC ALGORITHMS
95-112
Authors: N. Jananeeswari, S.Jayakumar and M.Nagamani

CONSTRUCTION OF STOCHASTIC MODEL FOR TIME TO DENGUE VIRUS TRANSMISSION WITH EXPONENTIAL DISTRIBUTION
113-121
Authors: C. Nanthakumar and R.Vijayashree

A NON MARKOVIAN RETRIAL QUEUEINGSYSTEM WITH MODIFIED EXTENDED VACATIONS UNDER BERNOULLI SCHEDULE AND SERVER BREAKDOWNS
123-138
Authors: L. Francis Raj

MINIMIZING THE MAKESPAN AND RESOURCE IDLENESS FOR OSSP WITH RELEASE DATES
139-150
Authors: S. Jayakumar and R. Meganathan

 

 
[UP]

 

 

© All rights are reserved with Research India Publications                             Home  Journals  Contact